# SDR CA101021004

- Difficulty date: October 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 401
- Aircraft time: 16,102 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 50350052
- Condition: Cracked
- Location: Elevator
- Component: Elevator Assy
- Component part number: 50934002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR END FITTING CRACKED AT TAPER PIN HOLE.  FOUND DURING INSP.
